Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/62384
Title: Weight filtration on the cohomology of complex analytic spaces
Author: Cirici, Joana
Guillén Santos, Francisco
Keywords: Espais analítics
Singularitats (Matemàtica)
Analytic spaces
Singularities (Mathematics)
Issue Date: 2-Sep-2014
Publisher: Worldwide Center of Mathematics
Abstract: We extend Deligne's weight filtration to the integer cohomology of complex analytic spaces (endowed with an equivalence class of compactifications). In general, the weight filtration that we obtain is not part of a mixed Hodge structure. Our purely geometric proof is based on cubical descent for resolution of singularities and Poincaré-Verdier duality. Using similar techniques, we introduce the singularity filtration on the cohomology of compactificable analytic spaces. This is a new and natural analytic invariant which does not depend on the equivalence class of compactifications and is related to the weight filtration.
Note: Reproducció del document publicat a: http://dx.doi.org/10.5427/jsing.2014.8g
It is part of: Journal of Singularities, 2014, vol. 8, p. 83-99
Related resource: http://dx.doi.org/10.5427/jsing.2014.8g
URI: http://hdl.handle.net/2445/62384
ISSN: 1949-2006
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
646270.pdf415.95 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.